# SDR A6WA201140401

- Difficulty date: May 9, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP INBD LUG PLATE CHAFED ON INBD AND OTBD SKIDE.  REPAIRED LT INBD FLAP, INBD LUG PLATE ON INBD AND OTBD SIDES IAW REO 601R-57-52-1708.
